MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR
Model Number 865071
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was a loudspeaker failure.Audio has not been confirmed.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Visual inspection showed that the front panel is broken and the printer mechanics are loose.Functional testing indicated that there was a loudspeaker error.Replacement of loudspeaker was unsuccessful.Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
During follow up interviews, the customer reported there was a loudspeaker error, however, audio was functioning as expected.The field service engineer(fse) confirmed the loudspeaker error.Replacing the loudspeaker did not resolve the issue.The fse determined the power supply of the loudspeaker was insufficient.The fse replaced the api board to resolve the issue.Unit is now working according to specifications.
 
Event or Problem Description
The customer reported a loudspeaker error is displayed.The device was in use at the time of the event.There was no report of patient or user harm.

Brand Name
AVALON FM50 FETAL MONITOR
Common Device Name
AVALON FM50 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18069987
Report Number9610816-2023-00562
Device Sequence Number7665143
Product Code HGM
UDI-Device Identifier00884838000438
UDI-Public00884838000438
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number865071
Device Catalogue Number865071
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer11/24/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown